















FRIDAY August 25, 2023

Mid-Ohio Sports Car Course

GATES OPEN 24 HOURS Starting Thursday Night at 6:00PM

Driver Info is by Cooper Garages. Tech is just East of Grid at the back of the lower paddock. Grid is entered from the SOUTH-end of the paddock.

Session Start When Grid Releases Cars and INCLUDES THE COOL DOWN LAP

NOTE: Timed Session Results, Race Grids and Schedules are now on the NASA GL website nasagreatlakes.com

Tech Friday Night until 7:00pmish (Race Only) HPDE/TT Tech Sat. at 8am

NOTE: Test & Tune - No timing on Friday except for TREC

Start	ET*	TRACK-Club Course 2.4 Miles		Comp School Schedule	-
7:30		Comp School Meeting in Classroom	7:30-9:00AM	Classroom Session 1	1 hour 30 min
7:00		TEAM NASA MEETING			
7:15		NASA Central/Driver Info Opens			
7:30		HPDE/TT Meeting at Driver Info			
8:00		Race Driver Meeting at Driver Info			
8:15		TREC Race Drivers Meeting-Driver Info			
		TREC Pit stall set up after 8:30am			
8:30	0:15	HPDE 3 / 4 / TT WARM UP			
8:45	0:15	Lightning WARM UP w/TREC3 and TREC4			
9:00	0:15	Thunder WARM UP w/TREC1 and TREC2			
9:15	0:15	Comp School half track	9:15-9:30AM	First Track Session	15 min
9:30	0:20	HPDE 3 / 4 / TT	9:45-10:45AM	Classroom Session 2	1 hour
9:50	0:25	Lightning w/TREC3 and TREC4			
10:15	0:25	Thunder w/TREC1 and TREC2			
10:40	0:20	HPDE 3 / 4 / TT			
11:00	0:15	Comp School Leap Frog	11:00-11:15PI	Second Track Session	15 min
11:15	1:00	LUNCH	11:30-12:30PF	Classroom Session 3	1 hour 5 min
12:15 PM	0:20	Lightning w/TREC3 and TREC4	12:30-1:00PM	LUNCH	30 min
12:35 PM	0:20	Thunder w/TREC1 and TREC2			
12:55 PM	0:20	HPDE 3 / 4 / TT			
1:15 PM	0:20	Comp School Proper Passing & Standing s	1:55-1:35PM	Third Track Session	20 min
1:35 PM	0:30	Lightning & Thunder-NO TREC	1:45-2:15PM	Classroom Session 4	30 min
2:05 PM	0:20	HPDE 3 / 4 / TT No TREC			
2:25 PM	0:05	Course Check			
2:30 PM	4:00	TREC- 4 Hour race w/Comp School (rolling	2:30-3:15PM	Fourth Track Session	45 min
6:30 PM	0:00	End of Sessions	3:30-4:00PM	Classroom Session 5	30 min

HPDE 3/4/TT Intermediate- Point by passing.

RACE Group Definitions:

 Thunder
 AI, AIX, CMC, GTS2-4,SI,SE46,ST1-5,SU

 Lightning
 944SPEC, GTS1,HC2,NP01,E30, SM, ST6, TRGTR

























SATURDAY - August 26 | **SUNDAY - August 27**

Mid-Ohio Sports Car Course, August 27-28, 2022

GATES OPEN Thursday 6:00pm then 24 hours for the rest of the weekend

Race Tech opens Friday 8am. HPDE Tech see schedule below Saturday morning. NO HPDE or TT Tech prior to Sat Morning

HPDE1 Classroom located in Cooper Tire Garage

NOTE: Timed Session Results, Race Grids and Schedules are on www.nasagreatlakes.com Click the Event Details

SATURDAY Club Course 2.4 Miles-SAT

SUNDAY Club Course 2.4 Miles-SAT

Chart	ET*	TDACK		Cooper Tire			<i>α</i>
Start	ET*	TRACK	Clasroom		ET*	TRACK	Clasroom
7:00	0:15	Instructors Meeting on Grid		7:15	0:15	Instructors Meeting on Grid	
7:15	<u> </u>	TEAM NASA STAFF ONLY MEETING		7:30		TEAM NASA STAFF ONLY MEETING	
DRIVER INFO OPENS AT 7:30						DRIVER INFO OPENS AT 7:45	
		HPDE1 only Tech on Grid W/Instructors		8:00		HPDE-Intro Tech at Paddock	
HPDE2,3,4,TT give self tech forms to your group le		ader at 8ai	8:00		HPDE1 meet on grid		
7:45		RACERS MEETING @ DRIVER INFO		7:30		HPDE2 meet in cooper garage classroon	HPDE 2
8:00		HPDE-Intro Tech at Paddock		8:00		HPDE3 meet in garage 20	
8:00		HPDE1 meet at grid		8:00		HPDE4 meet Garage 7	
8:00		HPDE2 meet in Cooper Garage classroom	HPDE 2	8:00		Time Trial meet at Mid-Ohio School Kios	k
8:00		HPDE3 meet in Garage 20				T	
8:00		HPDE4 meet at Garage 7					
8:00		Time Trial meet at Mid-Ohio School Kiosk					
8:30	0:20	THUNDER WARM UP		8:00	0:15	Lightning and Thunder Warm up (no tin	ne)
8:50		LIGHTNING WARM up		8:15		HPDE 4 WARM UP	
9:10		TT & HPDE 4 WARM UP		8:30		Time Trial (Grid by SAT Merge) - Session	1
9:25		HPDE 1 WARM UP		8:45		HPDE 3 WARM UP	Ì
9:40		HPDE 2 WARM UP	HPDE1	9:00		HPDE 2 WARM UP	
9:55	0:15	HPDE 3 WARM UP	522	9:00	0.13	RACE Driver Meeting at Driver Info	
10:10	0:15	Time Trial - Session 1		9:15	0.15	HPDE 1 WARM UP	
10:10	0:15	HPDE-Intro Warm Up		9:30		Time Trial - Session 2	HPDE 1
		'					TIFUL I
10:40	0:05	Course Check		9:45		THUNDER RACE 2 of 3 (grid by time)	
10:45	0:15	THUNDER Qualifying (grid by time)	HPDE-Intro	10:10	0:15	HPDE-Intro Warm Up	
11:00	0:20	HPDE 4		10:25	0:05	Course Check	
11:20	0:15	LIGHTNING Qualifying (grid by time)		10:30	0:20	HPDE 4	HPDE-Intro
11:35	0:20	HPDE 1 "Point by, Pass Hands"		10:50	0:25	LIGHTNING Race 2 of 3 (grid by time)	
11:55	0:20	HPDE2	HPDE1	11:15	0:20	HPDE 1 "Book of Eob"	
12:15 PM	0:20	HPDE 3-Side by Side & Mini Pass		11:35	0:20	HPDE 2 Reverse Grid Drill	
12:35 PM	0:15	Time Trial - Session 2		11:55	0:20	HPDE 3-Monster Passing	HPDE 1
12:50 PM	0:05	LUNCH-HPDE-Intro Parade/Touring Laps		12:15 PM	0:15	Time Trial - Session 3	
12:55 PM	0:40	RACE Driver Meeting at Driver Info		12:30 PM	0:25	LUNCH-HPDE-Intro Parade/Touring Lap	5
1:35 PM	0:15	Time Trial Meeting	HPDE-Intro	12:55 PM	0:35	Time Trial Meeting	
1:50 PM	0:20	HPDE 4		1:30 PM	0:30	THUNDER RACE 3 of 3 (Grid by time)	HPDE-Intro
			HPDE2				
2:10 PM	0:35	THUNDER RACE 1 of 3	2:10	2:00 PM	0:20	HPDE 4	
2:45 PM	0:20	HPDE 3-3 Wide		2:20 PM	0:15	Time Trial - Session 4	
3:05 PM	0:15	Time Trial - Session 3		2:35 PM	0:05	Course Check-Set Cones	
3:20 PM	0:15	HPDE-Intro Apex Drill		2:40 PM	0:20	HPDE1 "Threshold, Throttle Mod 1&2 (Co	C)
3:35 PM	0:20	HPDE 2-Off-Line Drill		3:00 PM		HPDE-Intro Cone Circus (CC)	HPDE 1
3:55 PM	0:20	HPDE 1 "Apex"		3:15 PM		Course Check-Pick up Cones	
4:15 PM	0:05	Course Check	HPDE1	3:20 PM		LIGHTNING RACE 3 of 3 (Grid by Time)	
4:20 PM	0:35	LIGHTNING RACE 1 of 3		3:50 PM		HPDE 2 -Paced Passing	
4:55 PM		Time Trial - Session 4		4:10 PM		HPDE 3-2wide close proximity drill	HPDE-Intro
5:10 PM	0:25	HPDE 3&4-Hot Lap	HPDE-Intro	4:30 PM	0:15	Time Trial - Session 5	
5:35 PM	0:20	HPDE 2-Pace Passing		4:45 PM		HPDE 1/2	
5:55 PM	0:20	HPDE 1 "Vision, Perfect-Line"		5:05 PM		HPDE 3/4	
		Course Check		5:25 PM	0:15	HPDE-Intro	
	().()5			J.ZJ FIVI	0.13	IN DE MICO	i .
6:15 PM	0:05			5:40 DM		End of sessions	
	0:05 0:15 0:00	HPDE-Intro Cone Circus (CC) End of Sessions-BBQ and Trophies		5:40 PM 7:00		End of sessions Everyone must be out of the gate	

Saturday Night Awards Party at Turn 1 Pavillion ET* = Estimated Time from FIRST Car OFF Grid to LAST Car OFF Track

HPDE Group Definitions:

HPDE-Intro Classroom and 3-4 lead follow sessions | Toyotoa GR drivers and a taste of HPDE

HPDE 1 Beginner-Instructor assigned, passing on main straights only.

HPDE 2 Novice-Driver Coach assigned for 1-2 sessions

HPDE 3 Intermediate- Passing areas more liberal and increasing as day progresses.

HPDE 4 Advanced- Passing allowed anywhere using caution.

Time Trial ${\bf Advanced\text{-} Passing \ allowed \ anywhere \ using \ caution\text{-} Compete \ for \ fastest \ lap\ times!!}$

RACE Group Definitions

Thunder AI, AIX, CMC, GTS2-U,SE46, SI,ST1-4,SU 944Spec,GTS-1,NP01, SE30, SM,ST5-6, TR GTR, Lightning









